Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Tired of feeling up&down with this Bi-polar
    avatar
    DDem23 posted:
    Today is Fri Sept 28 2012, I(don) been dealing with this for many yrs.....in the last few its getting more challaging, back & forth to the Drs & my counselor.... Feel inaddequit and nervous at times(today) then Ihave few good days.. I'm on seriquil and cymbalta for the past yr... it seem to help some .....but I sometimes just cant work around our home ormy job......
    Reply
     
    avatar
    lexismom11 responded:
    I can understand your point of view. I have been dealing with this for many years even though I have only been diagnosed for a few years. It has been more challenging the last few years. There have been more episodes of depression and they are harder to deal with. I too have spent a lot of time going to Drs appts and therapy appts. I am having a hard time right now so I can understand when you talk about it being hard to do house work. It's the same thing I experience.
     
    avatar
    DDem23 replied to lexismom11's response:
    Thank you:)
     
    avatar
    beej5 responded:
    I can understand your frustrations of going up and down and not getting balanced out. I know I have good days and bad days. Hang in there and sending hugs to you.

    I am currently on Depakote, Abilify, Klonipin, and Clonidine. There are certain meds out there I can't have due to my other disability.

    All I can say hugs to your way.

    beej
     
    avatar
    DDem23 replied to beej5's response:
    Thank you bee,God bless, Don


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.